# SDR A6WA201040936

- Difficulty date: December 8, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 21,880 hours, 20,139 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU FLIGHT LEVEL 255.  RECEIVED R-REV UNLOCK CAUTION MESSAGE.  BOTH REVERSER DISARM AT THE TIME MESSAGE RECEIVED.  MESSAGE PERSISTED UNTIL ENGINE SHUTDOWN AT GATE C/W QRH.  DIVERTED.  R & R RT T/R PDU IAW AMM 78-32-03.  OPS CHECKED GOOD, REMOVED PLACARD AND MEL, R & REINSTALLED UPPER AND LOWER NOSE COWLS ON RT ENGINE IAW AWAC SUP 07-015 AND 07-016.  RII I-145.
